# SDR 99ZZZX2768

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: 58AG`
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 32005
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER WOULD NOT REGISTER ON GAUGE.  REMOVED AND REPLACED.
